# SDR SWAA116885

- Difficulty date: October 1, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 76,358 hours, 68,093 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED 24Y CHECK, FOUND STRINGER CORRODED AT BS 438, STR 28R.  REPAIRED STRINGER IAW SRM.
